Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 172720, 5 pages
http://dx.doi.org/10.1155/2015/172720
Research Article

Influence of Dynamical Change of Edges on Clustering Coefficients

Department of Mathematics, Taiyuan Institute of Technology, Taiyuan, Shanxi 030008, China

Received 24 August 2014; Accepted 19 September 2014

Academic Editor: Li Li

Copyright © 2015 Yuhong Ruan and Anwei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Watts and S. H. Strogatz, “Collective dynamics of 'small-world' networks,” Nature, vol. 393, no. 6684, pp. 440–442, 1998. View at Publisher · View at Google Scholar · View at Scopus
  2. M. E. J. Newman, S. H. Strogatz, and D. J. Watts, “Random graphs with arbitrary degree distributions and their applications,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 64, no. 2, Article ID 026118, 2001. View at Google Scholar · View at Scopus
  3. T. Schank and D. Wagner, “Approximating clustering coefficient and transitivity,” Journal of Graph Algorithms and Applications, vol. 9, no. 2, pp. 265–275, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Barrat and M. Weigt, “On the properties of small-world network models,” European Physical Journal B, vol. 13, no. 3, pp. 547–560, 2000. View at Publisher · View at Google Scholar · View at Scopus
  5. R. Albert and A.-L. Barabasi, “Statistical mechanics of complex networks,” Reviews of Modern Physics, vol. 74, no. 1, pp. 47–97, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. Klemm and V. M. Eguíluz, “Growing scale-free networks with small-world behavior,” Physical Review E, vol. 65, no. 5, Article ID 057102, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Fronczak, P. Fronczak, and J. A. Holyst, “Mean-field theory for clustering coefficients in Barabási-Albert networks,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 68, no. 4, Article ID 046126, 2003. View at Google Scholar · View at Scopus
  8. M. Boguna and R. Pastor-Satorras, “Class of correlated random networks with hidden variables,” Physical Review E, vol. 68, no. 3, Article ID 036112, 2003. View at Google Scholar · View at Scopus
  9. M. E. J. Newman and J. Park, “Why social networks are different from other types of networks,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 68, no. 3, Article ID 036122, 9 pages, 2003. View at Google Scholar · View at Scopus
  10. P. M. Gleiss, P. F. Stadler, A. Wagner, and D. A. Fell, “Relevant cycles in chemical reaction networks,” Advances in Complex Systems, vol. 4, no. 2-3, pp. 207–226, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. Bianconi and A. Capocci, “Number of loops of size h in growing scale-free networks,” Physical Review Letters, vol. 90, no. 7, Article ID 078701, 2003. View at Google Scholar · View at Scopus
  12. B. Bollobás and O. M. Riordan, “Mathematical results on scale-free random graphs,” in Handbook of Graphs and Networks, S. Bornholdt and H. G. Schuster, Eds., vol. 1, pp. 1–34, Wiley-VCH, Weinheim, Germany, 2002. View at Google Scholar · View at MathSciNet
  13. M. E. J. Newman, “The structure and function of complex networks,” SIAM Review, vol. 45, no. 2, pp. 167–256, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. N. Dorogovtsev, A. V. Goltsev, and J. F. F. Mendes, “Pseudofractal scale-free web,” Physical Review E, vol. 65, no. 6, Article ID 066122, 2002. View at Publisher · View at Google Scholar · View at Scopus
  15. Z. Liu, Y.-C. Lai, N. Ye, and P. Dasgupta, “Connectivity distribution and attack tolerance of general networks with both preferential and random attachments,” Physics Letters Section A, vol. 303, no. 5-6, pp. 337–344, 2002. View at Publisher · View at Google Scholar · View at Scopus
  16. S. N. Dorogovtsev, J. F. F. Mendes, and A. N. Samukhin, “Structure of growing networks with preferential linking,” Physical Review Letters, vol. 85, no. 21, pp. 4633–4636, 2000. View at Publisher · View at Google Scholar · View at Scopus
  17. S. N. Dorogovtsev and J. F. F. Mendes, “Scaling properties of scale-free evolving networks: continuous approach,” Physical Review E, vol. 63, no. 5, Article ID 056125, 2001. View at Google Scholar · View at Scopus
  18. D. Shi, Q. Chen, and L. Liu, “Markov chain-based numerical method for degree distributions of growing networks,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 71, no. 3, Article ID 036140, 2005. View at Publisher · View at Google Scholar · View at Scopus
  19. P. L. Krapivsky and S. Rendner, “Network growth by copying,” Physical Review E, vol. 71, Article ID 036118, 2005. View at Publisher · View at Google Scholar
  20. D. Shi, S. X. Zhu, and L. Liu, “Clustering coefficients of growing networks,” Physica A, vol. 381, no. 1-2, pp. 515–524, 2007. View at Publisher · View at Google Scholar · View at Scopus
  21. S. N. Soffer and A. Vazquez, “Network clustering coefficient without degree-correlation biases,” Physical Review E, vol. 71, no. 5, Article ID 057101, 2005. View at Publisher · View at Google Scholar
  22. T. Gross, C. J. D. D'Lima, and B. Blasius, “Epidemic dynamics on an adaptive network,” Physical Review Letters, vol. 96, no. 20, Article ID 208701, 2006. View at Publisher · View at Google Scholar · View at Scopus
  23. X. Zhang, G.-Q. Sun, Y.-X. Zhu, J. Ma, and Z. Jin, “Epidemic dynamics on semi-directed complex networks,” Mathematical Biosciences, vol. 246, no. 2, pp. 242–251, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. G.-Q. Sun, Z. Jin, L.-P. Song, A. Chakraborty, and B.-L. Li, “Phase transition in spatial epidemics using cellular automata with noise,” Ecological Research, vol. 26, no. 2, pp. 333–340, 2011. View at Publisher · View at Google Scholar · View at Scopus
  25. G.-Q. Sun, Q.-X. Liu, Z. Jin, A. Chakraborty, and B.-L. Li, “Influence of infection rate and migration on extinction of disease in spatial epidemics,” Journal of Theoretical Biology, vol. 264, no. 1, pp. 95–103, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus